MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402810
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing reference: (b)(4).During the supraventricular tachycardia procedure, signal issues with the catheters resulted in a procedural delay.It was noted that the catheter was noisy on the ensite x.The cable was exchanged, with no resolution.The catheter was exchanged, but the issue persisted.The catheter was then exchanged again, and the issue was resolved to complete the procedure with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one 4mm tip, medium curl, safire ablation catheter was received for evaluation.The results of the investigation concluded that electrodes 1-4 met specifications of acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported noise remains unknown.

Brand Name
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20557693
Report Number2182269-2024-00038
Device Sequence Number3250926
Product Code LPB
UDI-Device Identifier05414734206013
UDI-Public(01)05414734206013(10)10325331(17)270430
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P960016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402810
Device Catalogue Number402810
Device Lot Number10325331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown